# SDR 22811290376

- Difficulty date: November 28, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N228AM
- Make and model: Swrngn SA226TC
- Aircraft serial: TC300
- Aircraft time: 33,082 hours, 50,769 cycles
- Engine: Garrtt TPE33110UA
- Engine time: 6,286 hours, 5,721 cycles
- Propeller: Hartzl HCB3TN5
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C810242
- Condition: Chafed
- Location: Zone 400
- Part time: 33,082 hours, 50,769 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

DURING TAKE OFF PREPARATION, PILOT ADVANCED POWER LEVERS AND NOTED THAT THE LT ENGINE POWER DID NOT RESPOND. THE TAKEOFF WAS ABORTED, BRAKES HAD NOT BEEN RELEASED, THEY RETURNED TO THE RAMP, NO EMERGENCY ACTIONS REQUIRED. SUBSEQUENT INSPECTION REVEALED THE POWER LEVER CABLE HAD BROKEN INSIDE THE CABLE HOUSING IN THE ENGINE COMPARTMENT.
